Positive Solutions for a Nonlocal Boundary-Value Problem with Vector-Valued Response
MetadataShow full metadata
Using variational methods, we study the existence of positive solutions for a nonlocal boundary-value problem with vector-valued response. We develop duality and variational principles for this problem and present a numerical version which enables the approximation of solutions and gives a measure of a duality gap between primal and dual functional for approximate solutions for this problem.
CitationNowakowski, A., & Orpel, A. (2002). Positive solutions for a nonlocal boundary-value problem with vector-valued response. Electronic Journal of Differential Equations, 2002(46), pp. 1-15.
This work is licensed under a Creative Commons Attribution 4.0 International License.